# SDR ASAA2018103026701

- Difficulty date: October 30, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N926VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08120
- Aircraft time: 1,813 hours, 515 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLASS II APU MSG ON ECAM GROUNDED - YES. DEFERRED.
